# SDR ASAA2018081625793

- Difficulty date: July 26, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A517016
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SHEAR WEB SUPPORT ANGLE AT AFT END LBL 32 HAS AREA OF CORROSION.  ACFT GROUNDED. REMOVED AND REPLACED THE SHEAR WEB SUPPORT ANGLE IAW SRM 51-40-02-0G-0.
